# SDR SWAA2022021159603

- Difficulty date: January 8, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME BS 312 LOCATED AT FWD UPPER CORNER OF FWD ENTRY DOOR CUTOUT AT PASSENGER CABIN ; 2022-11262 / [01] TOOL USED CALIPER P/N 500-196-30 S/N B21140348 DUE DATE 15-OCT-22; [02] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022236 ; DUE DATE: 02-JUN-22; [03] TOOLS USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE 22 JAN 22; P/N P3015GOES00000 S/N 112820025 DUE DATE 22 JAN 22.; [04] PERFORMED REPAIR ON FRAME BS 312 LOCATED AT FWD UPPER CORNER OF FWD ENTRY DOOR CUTOUT AT PASSENGER CABIN IAW B737-700 SRM 53-10-07-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW; [05] CERTIFIED WORK PERFORMED RII   PERFORMED REPAIR ON FRAME BS 312 LOCATED AT FWD UPPER CORNER OF FWD ENTRY DOOR CUTOUT AT PASSENGER CABIN IAW B737-700 SRM 53-10-07-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW
